Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Is it advisable to take Norvasc and Avapro HCT with Digesic ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1998
Answered : 84 Questions
I currently take Norvasc and Avapro HCT for my high blood pressure however I have an ongoing pain in my hip that panadol does not relieve. A friend gave me some Digesic to try however I want to know if it will interfere with my other medication.
Posted Tue, 8 May 2012 in Medicines and Side Effects
Follow-up: Is it advisable to take Norvasc and Avapro HCT with Digesic ? 7 minutes later
can i have an answer to my first question please.
Answered by Dr. Sheetal 39 minutes later

Avapro HCT contains a combination of two medicines (irbesartan and hydrochlorothiazide). It is not advisable to take anti-inflammatory medicines such as Di-gesic with Avapro HCT as these drugs may reduce the anti-hypertensive effects of Avapro HCT and there is a potential risk of kidney damage.

If you need to take pain killers for your hip pain, do consult your treating physician. He may want to monitor your blood pressure more often to determine if the desired effect of Avapro HCT is obtained.

There is no documentation of interaction between Norvasc and Di-gesic.

Hope I have answered your query. I will be available if you have any further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor